MAUDE Adverse Event Report: ETHICON INC. MCRYL+ UD 18IN 3-0 S/A PS-2 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL+ UD 18IN 3-0 S/A PS-2 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC
Model Number MCP497G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.A manufacturing record evaluation was performed for the finished device lot number ramles and no non-conformances related to the reported complaint condition were identified (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: what was the initial procedure? related to obstetric case did the surgery was completed successfully? if yes, yes, the surgery was successfully with new product.What was used to complete the procedure? the doctor used the new one.Could you please confirm if the patient suffer from any consequence due to the issue (breakage suture)? no, there is no patient impacted.Trade name - irgacare®.Active ingredient(s) ¿ triclosan.Dosage form ¿ suture/solid/parenteral.Strength ¿ = 2360 ¿g/m.
 
Event or Problem Description
It was reported that a patient underwent an obstetric procedure on (b)(6) 2021 and a barbed suture was used.During the procedure, the suture was broken when used.Another like device was used to successfully complete the procedure.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
MCRYL+ UD 18IN 3-0 S/A PS-2 PRM MP
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12608280
Report Number2210968-2021-09482
Device Sequence Number4023809
Product Code GAM
UDI-Device Identifier10705031046603
UDI-Public10705031046603
Combination Product (Y/N)Y
Initial Reporter CountryTH
PMA/510(K) Number
K050845
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberMCP497G
Device Catalogue NumberMCP497G
Device Lot NumberRAMLES
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2021
Initial Report FDA Received Date10/11/2021
Patient Sequence Number1